# SDR MASA2021010600009

- Difficulty date: January 9, 2021
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 38,231 hours, 31,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVER WING EMERGENCY EXIT LIGHT INOPERABLE, RELAMPED.
